Star-triangle equations and some properties of algebraic curves connected with the integrable chiral Potts model
Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 31-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_3_a4,
author = {V. B. Matveev and A. O. Smirnov},
title = {Star-triangle equations and some properties of algebraic curves connected with the integrable chiral {Potts} model},
journal = {Matemati\v{c}eskie zametki},
pages = {31--39},
year = {1989},
volume = {46},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a4/}
}
TY - JOUR AU - V. B. Matveev AU - A. O. Smirnov TI - Star-triangle equations and some properties of algebraic curves connected with the integrable chiral Potts model JO - Matematičeskie zametki PY - 1989 SP - 31 EP - 39 VL - 46 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a4/ LA - ru ID - MZM_1989_46_3_a4 ER -
%0 Journal Article %A V. B. Matveev %A A. O. Smirnov %T Star-triangle equations and some properties of algebraic curves connected with the integrable chiral Potts model %J Matematičeskie zametki %D 1989 %P 31-39 %V 46 %N 3 %U http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a4/ %G ru %F MZM_1989_46_3_a4
V. B. Matveev; A. O. Smirnov. Star-triangle equations and some properties of algebraic curves connected with the integrable chiral Potts model. Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 31-39. http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a4/